To every singular reduced projective curve X one can associate many fine compactified Jacobians, depending on the choice of a polarization on X, each of which yields a modular compactification of a disjoint union of the generalized Jacobian of X. We investigate the geometric properties of fine compactified Jacobians focusing on curves having locally planar singularities. We give examples of nodal curves admitting non isomorphic (and even non homeomorphic over the field of complex numbers) fine compactified Jacobians. We study universal fine compactified Jacobians, which are relative fine compactified Jacobians over the semiuniversal deformation space of the curve X. Finally, we investigate the existence of twisted Abel maps with values in suitable fine compactified Jacobians.

MASCARENHAS MELO, A.M., Rapagnetta, A., & Viviani, F. (2017). Fine compactified Jacobians of reduced curves. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 369(8), 5341-5402 [10.1090/tran/6823].

Fine compactified Jacobians of reduced curves

MASCARENHAS MELO, ANA MARGARIDA;Rapagnetta, Antonio;VIVIANI, FILIPPO
2017

Abstract

To every singular reduced projective curve X one can associate many fine compactified Jacobians, depending on the choice of a polarization on X, each of which yields a modular compactification of a disjoint union of the generalized Jacobian of X. We investigate the geometric properties of fine compactified Jacobians focusing on curves having locally planar singularities. We give examples of nodal curves admitting non isomorphic (and even non homeomorphic over the field of complex numbers) fine compactified Jacobians. We study universal fine compactified Jacobians, which are relative fine compactified Jacobians over the semiuniversal deformation space of the curve X. Finally, we investigate the existence of twisted Abel maps with values in suitable fine compactified Jacobians.
MASCARENHAS MELO, A.M., Rapagnetta, A., & Viviani, F. (2017). Fine compactified Jacobians of reduced curves. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 369(8), 5341-5402 [10.1090/tran/6823].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/311750
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 15
  • ???jsp.display-item.citation.isi??? 12
social impact